Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21970
Tchernov, V (2002). Arnold-type invariants of wave fronts on surfaces. Topology, 41(1):1-45.
View at publisher
Recently, Arnold's St and J± invariants of generic planar curves have been generalized to the case of generic planar wave fronts. We generalize these invariants to the case of wave fronts on an arbitrary surface F. All invariants satisfying the axioms which naturally generalize the axioms used by Arnold are explicitly described. We also give an explicit formula for the finest order one J+-type invariant of fronts on an orientable surface F≠S2. We obtain necessary and sufficient conditions for an invariant of nongeneric fronts with one nongeneric singular point to be the Vassiliev-type derivative of an invariant of generic fronts. As a byproduct, we calculate all homotopy groups of the space of Legendrian immersions of S1 into the spherical cotangent bundle of a surface.
48 downloads since deposited on 29 Nov 2010
12 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||29 Nov 2010 16:27|
|Last Modified:||05 Apr 2016 13:25|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page